# SDR 2021FA0000248

- Difficulty date: April 2, 2021
- Submitted: August 27, 2021
- Operation: General aviation
- Aircraft: N750CK
- Make and model: Cessna 650
- Aircraft serial: 7015
- Engine: Garrtt TFE7313B
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRESSURE LIGHT ILLUMINATED DURING FLIGHT.
